# SDR DXTA2019111863084

- Difficulty date: November 16, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N156QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9856
- Aircraft time: 537 hours, 199 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: GG43620175
- Part serial: 02147
- Condition: Defective
- Location: Acm Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CABIN ODOR BURNING SMELL - UPON TAKEOFF AND CLIMB-OUT (HIGH POWER) STRONG ODOR LIKE BURNING RUBBER IN COCKPIT AND CABIN. WAS STRONGER IN CABIN. RETURNED TO DEPARTURE AIRPORT. ODOR ABATED WITH ENGINES AT LOW POWER. //SIGNOFF//  COMPLIED WITH FSR RECOMENDATIONS AND DOWNLOADED OMS AND SENT TO C/BOMBARDIER. COMPLIED WITH APU OPS CHECKS WITH DIFFERENT HEAT SETTINGS FOR OVER AN HOUR AND NO SMELL NOTED AND NO LEAKS WERE NOTED FROM INTAKE OR EXHAUST. CM/ OPERATIONAL TEST OF THE AIR CONDITIONING SYSTEM, NO DEFECTS WERE NOTED WAITED FOR LINE CREW TO REPO AIRCRAFT TO RUN UP AREA, RAN ENGINES FULL POWER INDEPENDENTLY AND ISOLATED FROM APU RAN ALL THREE POWER PLANTS SIMULTANEOUSLY FOR AN HOUR WITH NO ODOR SMELT FROM EITHER ONE OF US TECHS. INSPECTED ALL THREE POWERPLANTS (ENGINES AND APU) INCLUDING INTAKES AND EXHAUSTS FOR LEAKS, NO DEFECTS NOTED. WE HAVE FULL AUTHORITY WITH TEMP CONTROLS AND BOTH PACS, AND EVERYTHING APPEARS NORMAL WITH NO ABNORMAL SMELLS IN COCKPIT OR CABIN. BOTH COWL ANTI ICE VALVES OPERATE NORMAL. OPERATIONALLY CHECK ENTRY AREA HEATER, GALLEY EQUIPMENT, AND CABIN ENTERTAINMENT SYSTEM WITH NO DEFECTS NOTE. COMPLIED WITH BOTH LH AND RH ACM TORQUE CHECKS, REF GL 6000 AMM CH 21-40-00, 49-10-00, 45-47-05. 21-52-00, LIEBHERR CMM 21-52-09. AFTER SHUTDOWN, WENT IN REAR EQUIPMENT BAY AND COULD SMELL THE SAME ODOR STRONGLY. CHANGE LH ACM TEMP CONTROL VALVE.REMOVED AND REPLACED LH ACM TEMP CONTROL VALVE WITH A REPAIRED PN ORVOFF GG436-2017-5 SN ON: 02147 SN OFF: 02454. LEAK AND OPS CHECKS GOOD REF GL-6000 AMM CH 21-52-33.
